# SDR FDEA201807161716

- Difficulty date: July 16, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 31,727 hours, 22,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT FLOORBEAMS, LBL 7 SEAT TRACK HAS CORROSION FROM STA 345 TO STA 377. REMOVED CORROSION IAW SRM 53-00-52, 100% MATERIAL LOSS OUT OF ALLOWABLE LIMITS. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-08-0G, 51-40-02-0G, 53-10-52-01 FIG 1 AND VA DWG 3470 REV G.
